MAUDE Adverse Event Report: MEDTRONIC MEXICO ACCESSORY APU444 AORTIC PUNCH SHRT 4.4MM; HEART-VALVE, MECHANICAL

MEDTRONIC MEXICO ACCESSORY APU444 AORTIC PUNCH SHRT 4.4MM; HEART-VALVE, MECHANICAL
Model Number APU444
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of this 4.4mm accessory device, it was reported that "a customer tray cardio vascular pack" with an expiration date of may 2025 was being used and on examination, it was observed that one of the devices from the box had an expiration date of january 2025.It was stated that two devices of this lot with an expiration date of may 2025 are still in stock.No patient involvement was reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5: corrected.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a custom tray cardiovascular pack put together by the facility, containing this 4.4mm aortic punch accessory device, it was observed on product packaging that the device had an expiration date of january 2025.The custom tray was labeled with an expiration date of may 2025 along with other similar aortic punch accessory devices.It was stated that two devices of this lot with an expiration date of may 2025 are still in stock.No patient involvement was reported.

Brand Name
ACCESSORY APU444 AORTIC PUNCH SHRT 4.4MM
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21642364
Report Number9612164-2025-01402
Device Sequence Number7564665
Product Code DWS
UDI-Device Identifier00763000122140
UDI-Public00763000122140
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2025
Device Model NumberAPU444
Device Catalogue NumberAPU444
Device Lot Number226618778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date05/27/2025
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown